# SDR SWIA201541207

- Difficulty date: April 30, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 32,478 hours, 26,851 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL POST AT FS 409+128, RBL 27 INBD SIDE IS CRACKED IN LOWER RADUIS.  REMOVED AND INSTALLED NEW INBD VERT POST AT FS 409.+128 RBL 27 IAW SRM AND STS EA.
